Alert archive / California / High Wind Warnings in 2021
High Wind Warning 1, NWS Eureka, CA
NWS Eureka, CA issued this high wind warning at Jan 3, 2021, 3:46 AM PST for Del Norte County, California. It took effect at Jan 4, 2021, 4:00 AM PST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2021, 3:46 AM PST (11:46 UTC)
- In effect from
- Jan 4, 2021, 4:00 AM PST
- Expired
- Jan 4, 2021, 8:31 AM PST
- In force
- 5 hr
- Issued by
- NWS Eureka, CA
County Del Norte County, CA
The radar
The Medford radar (KMAX), 109 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
828 WWUS76 KEKA 031146 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 346 AM PST Sun Jan 3 2021 CAZ101-032300- /O.UPG.KEKA.HW.A.0001.210104T1200Z-210105T0000Z/ /O.NEW.KEKA.HW.W.0001.210104T1200Z-210105T0000Z/ Coastal Del Norte- 346 AM PST Sun Jan 3 2021 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 4 PM PST MONDAY... * WHAT...South winds 20 to 40 mph. Gusts up to 60 mph possible Monday morning. * WHERE...Coastal Del Norte County. * WHEN...From 4 AM to 4 PM Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. $$ CAZ102>106-110-111-114-032300- /O.UPG.KEKA.HW.A.0001.210104T1200Z-210105T0000Z/ /O.NEW.KEKA.WI.Y.0001.210104T1200Z-210105T0000Z/ Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Northern Lake County- 346 AM PST Sun Jan 3 2021 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Del Norte Interior, Northern Humboldt Coast, Southwestern Humboldt, Northern Humboldt Interior, Southern Humboldt Interior, Northwestern Mendocino Interior, Northeastern Mendocino Interior and Northern Lake County Counties. * WHEN...From 4 AM to 4 PM Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. $$
4 follow-up statements
050 WWUS76 KEKA 032202 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 202 PM PST Sun Jan 3 2021 CAZ101-040630- /O.EXT.KEKA.HW.W.0001.210104T1200Z-210104T2000Z/ Coastal Del Norte- 202 PM PST Sun Jan 3 2021 ...HIGH WIND WARNING NOW IN EFFECT FROM 4 AM TO NOON PST MONDAY... * WHAT...South winds 30 to 40 mph with gusts around 60 mph expected. * WHERE...Coastal Del Norte County. * WHEN...From 4 AM to noon PST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ108-109-112-113-115-040630- /O.EXB.KEKA.WI.Y.0001.210104T1500Z-210105T0000Z/ Southern Trinity-Mendocino Coast-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Southern Lake County- 202 PM PST Sun Jan 3 2021 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM PST MONDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Southern Trinity, Mendocino Coast, Southwestern Mendocino Interior, Southeastern Mendocino Interior and Southern Lake County Counties. * WHEN...From 7 AM to 4 PM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ110-111-114-040630- /O.EXT.KEKA.WI.Y.0001.210104T1500Z-210105T0000Z/ Northwestern Mendocino Interior-Northeastern Mendocino Interior- Northern Lake County- 202 PM PST Sun Jan 3 2021 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 4 PM PST MONDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Northeastern Mendocino Interior, Northern Lake County and Northwestern Mendocino Interior Counties. * WHEN...From 7 AM to 4 PM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ102>106-040630- /O.CON.KEKA.WI.Y.0001.210104T1200Z-210105T0000Z/ Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- 202 PM PST Sun Jan 3 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Del Norte Interior, Northern Humboldt Coast, Northern Humboldt Interior, Southwestern Humboldt and Southern Humboldt Interior Counties. * WHEN...From 4 AM to 4 PM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
258 WWUS76 KEKA 040617 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1017 PM PST Sun Jan 3 2021 CAZ101-041430- /O.CON.KEKA.HW.W.0001.210104T1200Z-210104T2000Z/ Coastal Del Norte- 1017 PM PST Sun Jan 3 2021 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO NOON PST MONDAY... * WHAT...South winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...Coastal Del Norte County. * WHEN...From 4 AM to noon PST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ102>106-041430- /O.CON.KEKA.WI.Y.0001.210104T1200Z-210105T0000Z/ Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- 1017 PM PST Sun Jan 3 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Del Norte Interior, Northern Humboldt Coast, Northern Humboldt Interior, Southwestern Humboldt and Southern Humboldt Interior Counties. * WHEN...From 4 AM to 4 PM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ108>115-041430- /O.CON.KEKA.WI.Y.0001.210104T1500Z-210105T0000Z/ Southern Trinity-Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake County- Southern Lake County- 1017 PM PST Sun Jan 3 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM PST MONDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Mendocino Coast, Southern Trinity, Southeastern Mendocino Interior, Northeastern Mendocino Interior, Northern Lake County, Southwestern Mendocino Interior, Southern Lake County and Northwestern Mendocino Interior Counties. * WHEN...From 7 AM to 4 PM PST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
127 WWUS76 KEKA 041113 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 313 AM PST Mon Jan 4 2021 CAZ101-042000- /O.CON.KEKA.HW.W.0001.210104T1200Z-210104T2000Z/ Coastal Del Norte- 313 AM PST Mon Jan 4 2021 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON TODAY... * WHAT...South winds 25 to 35 mph. Gusts to 60 mph possible. * WHERE...Coastal Del Norte County. * WHEN...From 4 AM to noon Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. $$ CAZ102>106-042100- /O.EXT.KEKA.WI.Y.0001.210104T1200Z-210104T2100Z/ Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- 313 AM PST Mon Jan 4 2021 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts to 50 mph expected. Gusts to 60 mph possible on exposed ridges and in north/south oriented mountain passes. * WHERE...Humboldt and interior Del Norte counties. * WHEN...Until 1 PM this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. $$ CAZ108>115-042100- /O.EXT.KEKA.WI.Y.0001.210104T1500Z-210104T2100Z/ Southern Trinity-Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake County- Southern Lake County- 313 AM PST Mon Jan 4 2021 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 PM THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 mph with gusts to 50 mph expected. * WHERE...Mendocino, Lake, and southern Trinity counties. * WHEN...From 7 AM this morning to 1 PM this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. $$
138 WWUS76 KEKA 041631 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 831 AM PST Mon Jan 4 2021 CAZ101-041745- /O.CAN.KEKA.HW.W.0001.000000T0000Z-210104T2000Z/ Coastal Del Norte- 831 AM PST Mon Jan 4 2021 ...HIGH WIND WARNING IS CANCELLED... $$ CAZ103-109-112-113-115-041745- /O.CAN.KEKA.WI.Y.0001.000000T0000Z-210104T2100Z/ Northern Humboldt Coast-Mendocino Coast- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Southern Lake County- 831 AM PST Mon Jan 4 2021 ...WIND ADVISORY IS CANCELLED... $$ CAZ102-104>106-108-110-111-114-042100- /O.CON.KEKA.WI.Y.0001.000000T0000Z-210104T2100Z/ Del Norte Interior-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Northern Lake County- 831 AM PST Mon Jan 4 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Southern Trinity, Northeastern Mendocino Interior, Northwestern Mendocino Interior, Del Norte Interior, Northern Humboldt Interior, Southwestern Humboldt, Northern Lake County and Southern Humboldt Interior Counties. * WHEN...Until 1 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high wind warning went out at Jan 2, 2:52 PM PST, 12 hours 54 minutes earlier.
Area forecast discussion, Jan 2, 2:52 PM PST, 12 hours 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
252 PM PST Sat Jan 2 2021
.SYNOPSIS...Rain will spread across the region this evening and
persist through Sunday morning. A brief period of dry weather may
occur Sunday afternoon, followed by widespread moderate to heavy
rain during Monday. South winds will also be very strong during
Monday, and heavy mountain snow will be possible across portions
of Trinity County.
&&
.DISCUSSION...IR, WV, and satellite derived precipitable water
show a zonally oriented atmospheric river positioned over the
northcentral Pacific Saturday afternoon. Model guidance shows
multiple disturbances emanating from the AR during the next seven
days, many of which will impact northwest CA. The next round of
active weather will occur this evening into Sunday morning as a
frontal boundary sags southeastward toward the EKA CWA. Light to
moderate rain will occur along and ahead of the front, with the
highest rainfall totals occurring from Cape Mendocino
northward...particularly along west-southwest facing terrain,
where 1 to 3 inches of rainfall will be possible through midday
Sunday.
The previously mentioned frontal boundary will stall in the
vicinity of Del Norte County during Sunday afternoon, and then
lift northward as a warm front into Oregon. A brief period of dry
weather may occur over NWRN CA as a result. However, a second
frontal segment is forecast to extend west-southwest across the
NERN PAC. Model guidance shows an upper disturbance moving east
along the secondary frontal segment resulting in rapid surface
cyclogenesis Sunday evening/night. Current model solutions show
the deepening low pressure center moving onshore over Oregon
during midday Monday, with a few solutions showing a southern
storm track across Del Norte or Humboldt County. In either case, a
moist airmass combined with strengthening synoptic-scale and
orographic ascent will favor widespread moderate to locally heavy
rain. Most locations will experience at least an inch of storm-
total precipitation, with heavier amounts from 2 to 4 inches
possible across west-southwest facing slopes in Humboldt and Del
Norte Counties. In addition, a tight pressure gradient and pre-
frontal 60-70 kt coastal barrier jet will favor very strong
southerly winds across most of the region. Reference the high wind
watch for additional information.
Farther inland, freezing levels across northern Trinity County are
forecast to initially reside near 6000 feet Sunday evening.
However, increasing southerly flow over the northern Sacramento
Valley will aid in strong upslope cooling across the Trinity Alps.
High resolution model guidance shows the upslope cooling locally
lowering freezing levels to 4500 feet during Monday morning,
followed by levels below 4000 feet Monday evening as a colder
deep-layer airmass spreads inland with a migratory synoptic scale
upper-level trough. The combination of moderate precipitation
rates and mesoscale cooling over the Trinity Horn will aid in
snowfall totals in excess of a foot at Scott Mountain Summit on
Highway 3 Monday morning through the evening. A winter storm watch
has been issued in anticipation of that scenario.
More tranquil conditions are forecast to occur during Tuesday as
shortwave ridging moves across the west coast and aids in
dissipating precipitation. Wet weather is then forecast to
redevelop Tuesday night into Wednesday, followed by an additional
round of rain on Thursday.
Garner
&&
.AVIATION...Rain tonight ahead of an approaching front will bring
mostly MVFR and possibly IFR conditions to the coastal terminals
tonight. Also, LIFR conditions in fog and mist are forecast to
redevelop at UKI where the lower atmosphere is expected to remain
moist. Gusty southerly winds are also expected at KCEC and KACV,
however the strongest winds are forecast to remain 1000 to 2000
feet above MSL. Thus, low level wind shear is highly probable over
KCEC tonight through Sunday. Low level wind shear will also be
possible at KACV tonight and Sunday.
&&
.MARINE...A large long-period westerly swell around 16 to 18 feet
is forecast to subside this evening. Moderate to strong southerly
breezes are expected to increase tonight in advance of a frontal
system tonight. A period of gale force gusts will be likely around
Pt St George this evening into Sunday morning as a result. A
widespread gale is expected late Sunday afternoon into Monday
morning, with building short period seas combining with the
decaying swell to push combined seas close to hazardous seas
criteria again. High resolution guidance, namely the HREF indicate
a higher potential for storm force gusts around 50 kt early
Monday morning. For now will hoist a storm watch for gusts to 50
kt in the northern outer waters only, though localized gusts to 50
kt will certainly be possible around wind prone points along the
land-ocean interface. Otherwise, elevated seas are forecast all
next week as an active storm track across the NE Pacific sends
multiple large swell groups into NW California waters.
&&
.BEACH HAZARDS...High Surf Advisory remains in effect as the long
period swell around 16 to 18 ft moves into the waters. Expect 22
to 25 ft breakers in the surf zone to bring very hazardous
conditions for beachgoers and mariners through this evening. This
swell will subside on Sunday. ENP wave guidance is displaying more
consistency for the next swell expected to enter the waters by
midday Monday, with breakers around 23-26 ft persisting through
the day on Tuesday. Additional headlines for high surf Monday and
Tuesday are likely. Beachgoers and mariners should be prepared for
a prolonged period of large surf all next week. Another large
swell is forecast to arrive around mid week with high surf
conditions persisting through the latter portion of the week.
People are urged to remain vigilant and avoid rocks/jetties and
steep beaches all next week.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory until 11 PM PST this evening for CAZ101-103-
104-109.
High Wind Watch from late Sunday night through Monday afternoon
for CAZ101>106-110-111-114.
Winter Storm Watch from late Sunday night through Monday evening
for CAZ107.
NORTHWEST CALIFORNIA COASTAL WATERS...Gale Watch from late Sunday
night through Monday evening for PZZ450-455-475.
Small Craft Advisory until midnight PST Sunday night for PZZ450-
455-475.
Storm Watch from late Sunday night through Monday morning for
PZZ470.
Hazardous Seas Warning until 2 AM PST Monday for PZZ470.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jan 2, 2:09 PM PST, 13 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 209 PM PST Sat Jan 2 2021 CAZ101-103-104-032215- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- 209 PM PST Sat Jan 2 2021 ...HIGH SURF ADVISORY IN EFFECT UNTIL 11 PM PST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A High Surf Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A High Wind Watch is currently in effect valid Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ109-032215- Mendocino Coast- 209 PM PST Sat Jan 2 2021 ...HIGH SURF ADVISORY IN EFFECT UNTIL 11 PM PST THIS EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A High Surf Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ108-112-113-115-032215- Southern Trinity-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Southern Lake County- 209 PM PST Sat Jan 2 2021 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105-106-110-111-114-032215- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Northern Lake County- 209 PM PST Sat Jan 2 2021 ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A High Wind Watch is currently in effect valid Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-032215- Northern Trinity- 209 PM PST Sat Jan 2 2021 ...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A Winter Storm Watch is currently in effect valid early Monday morning through Monday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 2:58 AM PST | Gale Warning | EKA | 30 hr | |
| Jan 3, 2:58 AM PST | Storm Warning | EKA | 30 hr | |
| Jan 3, 3:46 AM PST | Wind Advisory | EKA | Del Norte, Humboldt, Lake, Mendocino, Trinity | 33 hr |
| Jan 3, 3:50 AM PST | Winter Storm Warning | EKA | 42 hr | |
| Jan 3, 2:03 PM PST | High Surf Advisory | EKA | Del Norte, Humboldt, Mendocino | 51 hr |
Nearby
High Wind Warnings in California, 2021Every high wind warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.